MATHEMATICA BOHEMICA, Vol. 127, No. 2, pp. 329-341 (2002)

A priori bounds for solutions of
parabolic problems and applications

Pavol Quittner

Pavol Quittner, Institute of Applied Mathematics, Comenius University, Mlynska dolina, 842 48 Bratislava, Slovakia, e-mail:

Abstract: We review some recent results concerning a priori bounds for solutions of superlinear parabolic problems and their applications.

Keywords: a priori estimate, blow-up rate, periodic solution, multiplicity

Classification (MSC2000): 35B45, 35K60, 35J65

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition